# SDR SWIA200414185

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 7 INCHES ABOVE DATUM 1 AT FS 320.1 AND 338.9 FORMERS ARE CRACKED. (ITEM FOUND AT C-CHECK INSPECTION.) REPAIRED IAW CRJ REO 601R-52-11-609.
